International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 12, Pages 737-747
An interarrival hyperexponential machine interference with balking, reneging, state-dependent, spares, and an additional server for longer queues
1Department of Mathematics, Teacher's College in Al-Ahsa, Saudi Arabia
2Department of Mathematics, Science College for Girls in Dammam, Saudi Arabia
Received 16 March 1999; Revised 1 March 2000
Copyright © 2001 Ragab Omarah Al-Seedy and Fawziah M. Al-Ibraheem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to treat the analytical solution of the truncated interarrival hyperexponential machine interference queue: in case of two branches with the following concepts: balking, reneging, state-dependent, spares, and an additional server for longer queues. Our research treats
the general case for the values of and considering the discipline FIFO. And some special cases have been verified.